Center-Authored Papers

Filters: Author is Sun, Wei  [Clear All Filters]
Journal Article
Zhang Y, Zhou H, Zhou J, Sun W.  2017.  Regression Models For Multivariate Count Data.. Journal of computational and graphical statistics : a joint publication of American Statistical Association, Institute of Mathematical Statistics, Interface Foundation of North America. 26(1):1-13. Abstract
Richardson S, Tseng GC, Sun W.  2016.  Statistical Methods in Integrative Genomics. Annual Review of Statistics and Its Application. 3(1):181-209. Abstract